Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 201, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 22, 2015, 11:12 PM CDT for Harvey County, McPherson County, Marion County, Kansas. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2015, 11:12 PM CDT (04:12 UTC)
- Expired
- Aug 22, 2015, 11:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Harvey County, KS, Marion County, KS, McPherson County, KS
The radar
The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 11:16 PM CDT | HAIL 0.5 | Galva, KS | |
| Aug 22, 11:24 PM CDT | HAIL 1 | Canton, KS | |
| Aug 22, 11:28 PM CDT | TSTM WND GST 62 | Canton, KS | |
| Aug 22, 11:41 PM CDT | HAIL 1 | 7 N Moundridge, KS | |
| Aug 22, 11:49 PM CDT | TSTM WND GST 50 | Moundridge, KS | PEA SIZED HAIL ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
326
WUUS53 KICT 230412
SVRICT
KSC079-113-115-230445-
/O.NEW.KICT.SV.W.0201.150823T0412Z-150823T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT SAT AUG 22 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 1145 PM CDT
* AT 1111 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CANTON...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MCPHERSON...HESSTON...HILLSBORO...MARION...MOUNDRIDGE...INMAN...
GALVA...CANTON...GOESSEL...LINCOLNVILLE...LEHIGH...DURHAM...
TAMPA...MCPHERSON AIRPORT...MARION LAKE...PILSEN AND ROXBURY.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 39 AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3858 9704 3835 9684 3831 9684 3803 9768
3808 9770 3817 9770 3818 9775 3848 9789
3861 9736
TIME...MOT...LOC 0411Z 325DEG 24KT 3837 9743
HAIL...1.75IN
WIND...70MPH
$$
RITZMAN1 follow-up statement
346
WWUS53 KICT 230429
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1129 PM CDT SAT AUG 22 2015
KSC079-113-115-230445-
/O.CON.KICT.SV.W.0201.000000T0000Z-150823T0445Z/
HARVEY KS-MARION KS-MCPHERSON KS-
1129 PM CDT SAT AUG 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN HARVEY...MARION AND EASTERN MCPHERSON COUNTIES...
AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR
8 MILES NORTHEAST OF HESSTON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MCPHERSON...HESSTON...HILLSBORO...MARION...MOUNDRIDGE...GALVA...
CANTON...GOESSEL...LEHIGH...DURHAM...TAMPA...MCPHERSON AIRPORT...
MARION LAKE AND PILSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3856 9713 3839 9693 3831 9684 3803 9768
3808 9770 3817 9770 3818 9775 3843 9777
3854 9750
TIME...MOT...LOC 0429Z 324DEG 27KT 3823 9731
HAIL...1.00IN
WIND...70MPH
$$
RITZMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:24 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Aug 22, 6:24 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 624 PM CDT SAT AUG 22 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 317 PM CDT SAT AUG 22 2015 FORECAST HIGHLIGHTS THE NEXT 7 DAYS FOCUS AROUND STRONG/SEVERE THUNDERSTORM CHANCES THIS EVENING-TONIGHT...COOL DOWN SUNDAY- MONDAY...WITH NEAR NORMAL TO SEASONABLY COOL TEMPERATURES THROUGH THE REST OF THE WEEK. PRECIPITATION CHANCES MAY INCREASE ONCE AGAIN MID TO LATE WEEK. DESPITE BEST HEIGHT FALLS/LARGE SCALE ASCENT REMAINING NORTH OF THE REGION...ANTICIPATING ISOLATED TO WIDELY SCATTERED THUNDERSTORMS TO DEVELOP TOWARD 6-7PM GENERALLY NORTHWEST OF GREAT BEND-SALINA...AS A STRONG AND DEEP COLD FRONT SURGES SOUTHEAST ACROSS MID- AMERICA...EFFECTIVELY ELIMINATING THE STOUT CAP IN PLACE. STRONG HEATING...RICH LOW-LEVEL MOISTURE AND STEEP MID- LEVEL LAPSE RATES WILL CONTRIBUTE TO STRONG MLCAPE VALUES AROUND 3500 J/KG...WITH MODEST MID/UPPER FLOW CONTRIBUTING TO AROUND 35 KTS DEEP LAYER SHEAR. GIVEN THE INSTABILITY...THIS WILL BE SUFFICIENT FOR SEVERE STORMS. THINKING INITIAL ACTIVITY WILL HAVE POTENTIAL TO BE DISCRETE FOR A FEW HOURS...FAVORING VERY LARGE LARGE HAIL (GIVEN "FAT CAPE" SOUNDINGS) AND DAMAGING WINDS...ALONG WITH AREAS OF HEAVY RAIN AND LOCALIZED FLOODING. ADDITIONALLY...CANNOT RULE OUT A FEW ISOLATED LANDSPOUT TORNADOES WITH THIS INITIAL ACTIVITY...GIVEN THE POTENTIAL FOR EXPLOSIVE UPDRAFTS ATOP A VORTICITY-RICH LOW-LEVEL AIRMASS ALONG THE COLD FRONT. BY MID-LATE EVENING AND BEYOND...EXPECT SOUTHEASTWARD MOVING THUNDERSTORM ACTIVITY TO BEGIN CONSOLIDATING INTO ONE OR MORE LINEAR CONVECTIVE COMPLEXES GIVEN THE STRONG/DEEP FRONTAL FORCING. THIS WILL DECREASE THE LARGE HAIL THREAT...BUT THE DAMAGING WIND THREAT SHOULD CONTINUE INTO SOUTHERN/SOUTHEAST/EASTERN KS WILL INTO THE EVENING AND POSSIBLY PAST MIDNIGHT...GIVEN THE MODEST MID-LEVEL FLOW FROM THE WEST-NORTHWEST AND DECENT LOW-LEVEL SHEAR VECTORS ORIENTED PERPENDICULAR TO THE FRONT. ADDITIONALLY...AREAS OF HEAVY RAIN AND LOCALIZED FLOODING WILL REMAIN A THREAT AS WELL...ESPECIALLY WITH ANY POTENTIAL BACK-BUILDING ACTIVITY ON THE WESTERN EXTENT OF THE CONVECTION. IN WAKE OF THIS SYSTEM...COOLER CONDITIONS WILL PREVAIL SUNDAY INTO MONDAY...AS HIGH PRESSURE SETTLES SOUTH ACROSS THE HEARTLAND. THINKING PRECIPITATION CHANCES WILL BE LOW...HOWEVER THE NAM ATTEMPTS TO GENERATE LIGHT PRECIPITATION NEAR THE OKLAHOMA BORDER SUNDAY AFTERNOON AND NIGHT...NEAR A LINGERING 700-600MB BAROCLINIC ZONE. LEFT FORECAST DRY FOR NOW THOUGH...AS LOW-LEVELS REMAIN FAIRLY DRY AND OTHER MODELS DO NOT SUPPORT THE NAM SOLUTION. ADK .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 317 PM CDT SAT AUG 22 2015 FROM TUESDAY NIGHT THROUGH WEEK'S END...THE OVERALL SYNOPTIC PATTERN OF A WESTERN CONUS RIDGE AND EASTERN CONUS TROUGH WILL KEEP THE REGION UNDERNEATH NORTHWEST FLOW ALOFT...AND IN THE VICINITY OF A PERSISTENT 800-600MB BAROCLINIC ZONE. CONSEQUENTLY...THINKING OFF- AND-ON SHOWER/THUNDERSTORM CHANCES ARE POSSIBLE FROM TUESDAY NIGHT/WEDNESDAY...AND ESPECIALLY LATE WEEK. SPECIFICS ARE UNCLEAR THIS FAR OUT...SO ONLY WENT 20-40 POPS FOR NOW. IF GFS/ECMWF CONTINUE TO ADVERTISE THIS SCENARIO THOUGH...I COULD SEE LATER SHIFTS INCREASING POPS. CONTINUING INFLUENCE FROM WESTERN FRINGES OF CANADIAN HIGH PRESSURE ALONG WITH THE POTENTIAL FOR INCREASED CLOUD COVER SHOULD SUPPORT NEAR TO BELOW NORMAL TEMPERATURES IN THE 80S. ADK && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 619 PM CDT SAT AUG 22 2015 GOING FORECAST STILL ON TRACK WITH ONLY MINOR ADJUSTMENTS. FRONT WILL PUSH ACROSS ALL SITES EARLY IN THIS PERIOD. BRIEF MVFR CONDITIOSN IN THUNDERSTORMS/HEAVY RAIN AND VERY GUSTY WINDS LIKELY. AS FRONT ENCOUNTERS BETTER LOW LEVEL MOISTURE...CHANCES FOR MVFR CEILINGS TO LINGER BEHIND STORMS/FRONT WILL INCREASE... MOST LIKELY AT KCNU...AND POSSIBLY AT KICT. MODELS SUGGEST SOME MID LEVEL MOISTURE WILL BE IN THE AREA DURING THE DAY ON SUN... BUT DRY/MVFR CONDITIONS STILL EXPECTED. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 79 58 83 / 60 10 10 0 HUTCHINSON 61 79 55 83 / 60 10 10 0 NEWTON 59 78 55 82 / 60 10 10 0 ELDORADO 61 78 55 81 / 60 10 10 0 WINFIELD-KWLD 65 79 57 82 / 50 20 10 10 RUSSELL 56 79 54 86 / 50 0 0 0 GREAT BEND 57 79 54 85 / 50 10 0 0 SALINA 59 79 54 85 / 70 10 0 0 MCPHERSON 60 79 55 83 / 60 10 0 0 COFFEYVILLE 67 80 56 82 / 70 20 10 10 CHANUTE 64 78 54 81 / 70 20 10 10 IOLA 63 77 54 80 / 70 10 10 0 PARSONS-KPPF 66 79 55 81 / 70 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 22, 4:12 PM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 412 PM CDT SAT AUG 22 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-232115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 412 PM CDT SAT AUG 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A STRONG COLD FRONT BY 5 TO 7 PM ACROSS NORTH- CENTRAL KANSAS. THESE STORMS WILL AFFECT CENTRAL KANSAS DURING THE EVENING HOURS...MAINLY NORTH OF HIGHWAY 50...CAPABLE OF LARGE HAIL GREATER THAN 2 INCHES IN DIAMETER...DAMAGING WINDS GREATER THAN 70 MPH...AND PERHAPS AN ISOLATED BRIEF TORNADO OR TWO. STRONG TO MARGINALLY SEVERE STORMS WILL REMAIN LIKELY OVERNIGHT...AS THE STORMS MERGE INTO A FEW CLUSTERS AND CONTINUE MOVING SOUTHEAST INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS. THIS ACTIVITY MAY CONTAIN NICKEL TO HALF-DOLLAR SIZE HAIL AND DAMAGING WINDS OF 60 TO 70 MPH OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS. FURTHERMORE...POCKETS OF HEAVY RAINFALL ARE POSSIBLE ACROSS THE ENTIRE AREA THIS EVENING AND OVERNIGHT...WHICH MAY RESULT IN LOCALIZED LOW-LAND AND STREET FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW THUNDERSTORMS MAY LINGER OVER FAR SOUTHERN AND SOUTHEAST KANSAS SUNDAY MORNING...BUT WILL BE NEITHER STRONG NOR SEVERE. OFF-AND-ON SHOWER AND THUNDERSTORM CHANCES COULD RETURN TO THE AREA STARTING TUESDAY NIGHT AND PERSIST THROUGH LATE WEEK...MAINLY WEST OF THE FLINT HILLS. WHILE WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY...STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS EVENING UNTIL ABOUT MIDNIGHT...MAINLY NORTH OF KINGMAN TO WICHITA TO EUREKA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Aug 22, 9:11 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
911 PM CDT SAT AUG 22 2015
KSZ033-049-230245-
SALINE KS-LINCOLN KS-
911 PM CDT SAT AUG 22 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
NORTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 945 PM CDT
* AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BEVERLY...OR 23 MILES NORTHWEST
OF SALINA...MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SALINA...LINCOLN...BEVERLY...BARNARD AND GLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3922 9793 3896 9793 3896 9758 3873 9772
3909 9822 3922 9813
TIME...MOT...LOC 0210Z 291DEG 40KT 3908 9791
RITZMANLocal storm report, Aug 22, 10:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1004 PM CDT SAT AUG 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST 5 E GLENDALE 38.90N 97.77W
08/22/2015 E60 MPH SALINE KS TRAINED SPOTTER
PEA SIZED HAIL WAS ALSO REPORTED.
&&
CWHLocal storm report, Aug 22, 10:13 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1013 PM CDT SAT AUG 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 2 N SALINA 38.84N 97.62W
08/22/2015 M0.25 INCH SALINE KS TRAINED SPOTTER
50 MPH WINDS REPORTED ON THE BACKSIDE OF THE STORM. KSAL
SPOTTER.
&&
CWHLocal storm report, Aug 22, 10:17 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1017 PM CDT SAT AUG 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL SALINA 38.82N 97.62W
08/22/2015 E0.50 INCH SALINE KS PUBLIC
&&
CWHLocal storm report, Aug 22, 10:24 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT SAT AUG 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL SALINA 38.82N 97.62W
08/22/2015 E0.88 INCH SALINE KS PUBLIC
ON THE NORTH SIDE OF TOWN.
&&
CWHLocal storm report, Aug 22, 10:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1037 PM CDT SAT AUG 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM HAIL ASSARIA 38.68N 97.60W
08/22/2015 E1.75 INCH SALINE KS TRAINED SPOTTER
65 MPH WINDS ALSO REPORTED.THE GROUND IS COVERED WITH
HAIL RELAYED VIA SALINE CO. EMERGENCY MANAGEMENT.
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:11 PM CDT | Special Weather Statement | ICT | Ottawa | 34 min |
| Aug 22, 9:43 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 32 min |
| Aug 22, 10:11 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 34 min |
| Aug 22, 10:40 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 35 min |
| Aug 22, 11:15 PM CDT | Special Weather Statement | ICT | Lincoln | 30 min |
| Aug 22, 11:27 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 33 min |
| Aug 22, 11:46 PM CDT | Special Weather Statement | ICT | Harvey, McPherson, Marion | 29 min |
| Aug 22, 11:48 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 27 min |
| Aug 23, 12:15 AM CDT | Special Weather Statement | ICT | Harvey, Marion | 30 min |
| Aug 23, 12:17 AM CDT | Special Weather Statement | ICT | Saline | 28 min |
| Aug 23, 12:46 AM CDT | Special Weather Statement | ICT | Harvey, Sedgwick | 44 min |
| Aug 23, 12:54 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 36 min |
| Aug 23, 1:27 AM CDT | Special Weather Statement | ICT | Butler, Sedgwick | 48 min |
| Aug 23, 1:34 AM CDT | Areal Flood Warning | ICT | Chase | 9 hr |
| Aug 23, 2:12 AM CDT | Special Weather Statement | ICT | Reno | 33 min |
| Aug 23, 2:35 AM CDT | Special Weather Statement | ICT | Allen, Cowley, Elk, Greenwood, Neosho, Wilson and 1 more | 55 min |
| Aug 23, 3:04 AM CDT | Special Weather Statement | ICT | Sedgwick | 56 min |
| Aug 23, 3:17 AM CDT | Areal Flood Warning | ICT | Butler, Harvey, Sedgwick | 8 hr |
| Aug 23, 3:19 AM CDT | Special Weather Statement | ICT | Kingman | 41 min |
| Aug 23, 3:59 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 23 min |
| Aug 23, 4:14 AM CDT | Special Weather Statement | ICT | Kingman | 46 min |
| Aug 23, 4:17 AM CDT | Special Weather Statement | ICT | Cowley | 43 min |
| Aug 23, 4:46 AM CDT | Special Weather Statement | ICT | Chautauqua | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.